# SDR CALA2023100903007

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323325220000
- Condition: Cracked
- Location: Fr35 Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR THE REPAIR ACCOMPLISHED AT LH FR35 STR30 HOLES, PLANNING TO CONTACT ENGINEERING AFTER 29FEB2024 BUT BEFORE 15MAR2024, FOR THE EC 5331-03055 PART 3 PERMANENT REPAIR REQUIREMENTS. REF LP 5966875. THE EC 5331-03055 PART 3 PERMANENT REPAIR REQUIREMENTS. REF LP 5966875. FOR THE REPAIR ACCOMPLISHED AT LH FR35 STR30 HOLES, PLANNING TO CONTACT ENGINEERING AFTER 29FEB2024 BUT BEFORE 15MAR2024, FOR FOR THE REPAIR ACCOMPLISHED AT LH FR35 STR30 HOLES, PLANNING TO TOMC-APPROVAL FROM SC1ELBYC COMMENT CONTACT ENGINEERING AFTER 29FEB2024 BUT BEFORE 15MAR2024 PER ECRA 5331-03305 Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
